# SDR IPXA3M78501

- Difficulty date: May 2, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 14,108 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6066593
- Part serial: 16CIFG0004484
- Condition: Dented
- Location: Ctr Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO DOOR DENTED ON LOWER EDGE BELOW FWD LOCK PIN WINDOW.  REPAIRED DENT AT CENTER CARGO DOOR FWD LOWER CORNER AT APPROX STA 1717 REF STA SA EA 011-5231-01-A4621, REV IR, EO MD11-5230-50845-A.
